# SDR F3LA2009091700181

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 24,572 hours, 11,785 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Control Cable
- Part number: L32A319160001
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C5 C-CHECK, INSPECTION NOTED THAT THE RT OVERWING EXIT FLEX CONTROL CABLE FOR THE INFLATION RESERVOIR FAILED THE FUNCTIONAL TEST. MAINTENANCE LUBRICATED THE OVERWING EXIT CONTROL CABLE IAW AMM 52-21-00-720-001 AND AMM 25-62-00-640-001.
